Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 952036, 10 pages
http://dx.doi.org/10.1155/2010/952036
Research Article

On Differential Subordinations of Multivalent Functions Involving a Certain Fractional Derivative Operator

Department of Mathematics Education, Daegu National University of Education, 1797-6 Daemyong 2 dong, Namgu, Daegu 705-715, South Korea

Received 18 December 2009; Accepted 28 February 2010

Academic Editor: Mohamed Kamal Aouf

Copyright © 2010 Jae Ho Choi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. M. Srivastava and R. G. Buschman, Theory and Applications of Convolution Integral Equations, vol. 79 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. View at MathSciNet
  2. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, New York, NY, USA, 1993. View at MathSciNet
  3. R. K. Raina and H. M. Srivastava, “A certain subclass of analytic functions associated with operators of fractional calculus,” Computers & Mathematics with Applications, vol. 32, no. 7, pp. 13–19, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. K. Raina and J. H. Choi, “On a subclass of analytic and multivalent functions associated with a certain fractional calculus operator,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 1, pp. 55–62, 2002. View at Google Scholar · View at MathSciNet
  5. H. M. Srivastava and M. K. Aouf, “A certain fractional derivative operator and its applications to a new class of analytic and multivalent functions with negative coefficients. I,” Journal of Mathematical Analysis and Applications, vol. 171, no. 1, pp. 1–13, 1992. View at Google Scholar · View at Scopus
  6. H. M. Srivastava and M. K. Aouf, “A certain fractional derivative operator and its applications to a new class of analytic and multivalent functions with negative coefficients. II,” Journal of Mathematical Analysis and Applications, vol. 192, no. 3, pp. 673–688, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. S. Miller and P. T. Mocanu, Differential Subordinations. Theory and Application, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000. View at Zentralblatt MATH · View at MathSciNet